A generalization of Miyachi's theorem

Access this Article

Search this Article

Author(s)

Abstract

The classical Hardy theorem on <B><I>R</I></B>, which asserts <I>f</I> and the Fourier transform of <I>f</I> cannot both be very small, was generalized by Miyachi in terms of <I>L</I><SUP>1</SUP>+<I>L</I><SUP>∞</SUP> and log<SUP>+</SUP>-functions. In this paper we generalize Miyachi’s theorem for <B><I>R</I></B><I><SUP>d</SUP></I> and then for other generalized Fourier transforms such as the Chébli-Trimèche and the Dunkl transforms.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 61(2), 551-558, 2009-04-01

    The Mathematical Society of Japan

References:  11

Codes

  • NII Article ID (NAID)
    10024905813
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    10207836
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  J-STAGE 
Page Top